# SDR DALA2015021601368

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN THE L/E AT ELEVATOR GEARED TAB LT IN HINGE INBD AREA.  CRACK ON SKIN WAS REPAIRED IAW SRM 51-02 P7.
